On categories of fuzzy modules

S. R. López-Permouth, Davender S. Malik

Research output: Contribution to journalArticle

15 Scopus citations


We show that for any ring R the category R-fzmod of fuzzy left R-modules is a top category and an additive category. R-fzmod has products, coproducts, kernels and cokernels, but it is not an abelian category. Projective, injective and free fuzzy left R-modules are characterized.

Original languageEnglish
Pages (from-to)211-220
Number of pages10
JournalInformation Sciences
Issue number2
Publication statusPublished - 1990


All Science Journal Classification (ASJC) codes

  • Artificial Intelligence
  • Computer Science Applications
  • Information Systems
  • Information Systems and Management
  • Statistics, Probability and Uncertainty
  • Electrical and Electronic Engineering
  • Statistics and Probability

Cite this